# SDR AWXA200601760

- Difficulty date: October 5, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 654797321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LT CREASE BEAM SHEAR WEB, BS 617.5, LBL 64.53, WL 208.1.  REPLACED LT CREASE BEAM SHEAR WEB, BS 617.5, LBL 64.53, WL 208.1 IAW SRM 51-40-02-0G PAR 4 PG 1 AND 2 FIGURES 3, 6, 7 AND 8 AND DWG 65-47973 SHEETS 6 AND 57.
